# SDR UIEA2015070700328

- Difficulty date: July 4, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 75,862 hours, 22,440 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

MAX THRUST AT TAKEOFF N1 109.1, LT ENG WOULD ONLY GENERATE 106.6 N1 WITH THROTTLE TO STOP.  ASSUMED TEMP REQUIREMENT 106.1, TROUBLESHOOTING ENGINE.  R & R NR 1 ENG FUEL PUMP,  R & R NR 1 ENG HMU,  R & R NR 1 ENGINE EEC,  R & R NR 1 ENGINE N1 SPEED SENSOR,  R & R THRUST MANAGEMENT COMPUTER.  COMPLIED WITH GROUND TEST 5 & 10, MAX POWER ASSURANCE IAW AMM 71-00-00, NO FAULTS NOTED.  ENGINE OPS & PARAMETERS WITHIN LIMITS.
